# SDR CA011031018

- Difficulty date: September 28, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,880 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Condition: Corroded
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LT AND RT SENDING UNITS FOUND SEVERELY CORRODED WITH CORROSION DEBRIS IN TANKS. ALUMINUM 3/8 INCH FUEL LINES FROM TANKS TO TRANSFER PUMPS WRE ALSO FOUND CORRODED.
